# SDR NACA20100018

- Difficulty date: November 21, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 67,257 hours, 50,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELTFRAME TO SKIN CLIP CORRODED AT FS 947.5 BETWEEN STRINGERS 25L AND 24L.  BELTFRAME TO SKIN CLIP AT STA. 947.5 BETWEEN STRINGER 25L AND 24L CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED REPLACEMENT PART IAW B737 SRM 53-10-1 SECT 46 FIG 5 (SHEET 13) AND 53-10-1 PARA 7.  MADE REPAIR PART FINISHED IAW SRM 51-10-2 FIG 2.  FASTENERS INSTALLED IAW SRM 51-30-2 PARA 4.
